# SDR DALA2025051603789

- Difficulty date: May 10, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 12,655 hours, 2,999 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5003 LT FWD OVERWING EXIT DOOR IND SHOWS OPEN. CORRECTIVE ACTION: R/R SWITCH PER A321 AMM 52-22. DOOR CK NORM AT THIS TIME. (7251408)
